MathSciNet Relay Station
MathSciNet bibliographic data
MR1905854 (2003e:60216) 60K35 (60F15 60K15 82B43)
Campanino, Massimo; Ioffe, Dmitry Ornstein-Zernike theory for the Bernoulli bond percolation on $\Bbb Z\sp d$. Ann. Probab. 30 (2002), no. 2, 652–682.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement